MathSciNet Relay Station
MathSciNet bibliographic data
MR1362987 57M25
Murakami, Hitoshi; Yasuhara, Akira Crosscap number of a knot. Pacific J. Math. 171 (1995), no. 1, 261–273.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement